MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (serial #(b)(4)) displayed "realign patient" error message was not confirmed during power on.However, the lcd backlight was dark, not illuminating.Thus confirming the secondary customer reported complaint.The root cause of the backlight issue was due to defective processor board as a result of normal wear ad tear.The returned autopulse platform was manufactured in july 2009 and it is over 10 years old, well past beyond its expected serviceable life of 5 years.No physical damage was observed on the returned autopulse platform during visual inspection.However, unrelated to reported complaint, the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to sticky shaft.Deburring of the sticky shaft to remedy the issue.This type of a faulty component is likely attributed to normal wear and tear.During archive data review, ua02 (compression tracking error) was recorded around the reported event date.Thus, confirming the reported complaint.During load cell characterization test, the autopulse platform stopped compression repeatedly with ua02 error message.The load sensing system has detected a weight/load imbalance between the two load cells during compression.The root cause of ua02 error was due to a defective load cell module 2 as a result sustained by mishandling.Upon replacing load cell module 2, the platform was re-evaluated through another run_in test, using the 95% patient test fixture (lrtf) with good known test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During patient use, customer reported that the autopulse platform (serial #30739) displayed "realign patient" error message.Also, the backlight on the lcd was defective.No consequences or impact to patient.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9831555
Report Number3010617000-2020-00262
Device Sequence Number10947777
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1